# SDR MALA976662

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 20030401
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE LOST POWER IN FLIGHT AT FL330, FUEL FLOW 2.2 N143, EGT AND N2 NORMAL, UNABLE TO CONTROL ENGINE WITH THROTTLE.  TURNED ALL ICE ON AND TURNED OFF FADEC WITH NO SUCCESS.  MAINTENANCE REPLACED NR 3 ENGINE IAW TASK CARD 7100-502 AND COMPLETED WORK PACKAGE DATED 12/8/99.  PERFORMED POWER ASSURANCE CHECK IAW TASK CARD 7100-501 REF 409 CARD 079953 AND WP DATED 12/8/99.  OPS CHECK GOOD.
